# SDR 98ZZZX36

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71329
- Make and model: Luscom 8A
- Aircraft serial: 2756
- System (JASC): 7603 · Power Lever
- Part: Control
- Condition: Failed
- Location: Throttle
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOSS OF ENGINE THROTTLE CONTROL CONTRIBUTED TO A FORCED LANDING AND SUBSEQUENT LOSS OF DIRECTIONAL CONTROL.  INVESTIGATION DISCLOSED A CRACK IN THE RIGID THROTTLE CONTROL CONDUIT ALLOWING THE FLEXIBLE CONDUIT TO SEPARATE FROM THE FIXED CONDUIT HOUSING.  RECOMMEND CLOSE INSPECTION OF THIS AREA AT THE 100-HOUR ANNUAL INSPECTION.
